Alert archive / Texas / Areal Flood Advisories in 2017

Areal Flood Advisory 21, NWS Austin/San Antonio, TX

February 20, 20175 counties in Texas

NWS Austin/San Antonio, TX issued this areal flood advisory at Feb 20, 2017, 1:38 AM CST for 5 counties in Texas. It was in force for 112 min.

The area

The outline as issued.

The facts

Issued
Feb 20, 2017, 1:38 AM CST (07:38 UTC)
Expired
Feb 20, 2017, 3:30 AM CST
In force
112 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, DeWitt County, TX, Fayette County, TX, Lavaca County, TX, Lee County, TX

The radar

The Austin/San Antonio radar (KEWX), 117 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1800 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

614 
WGUS84 KEWX 200738
FLSEWX

Flood Advisory
National Weather Service Austin/San Antonio TX
138 AM CST MON FEB 20 2017

TXC021-123-149-285-287-200930-
/O.NEW.KEWX.FA.Y.0021.170220T0738Z-170220T0930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Bastrop TX-Lee TX-Fayette TX-Lavaca TX-
138 AM CST MON FEB 20 2017

The National Weather Service in Austin San Antonio has issued a

* Small Stream Flood Advisory for Rapid Rises for...
  Eastern DeWitt County in south central Texas...
  East central Bastrop County in south central Texas...
  Lee County in south central Texas...
  Fayette County in south central Texas...
  Lavaca County in south central Texas...

* Until 330 AM CST

* At 137 AM CST, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause small stream flooding in the
  advisory area. Up to one to two inches of rain has already fallen.

* Some locations that will experience flooding include...
  Yoakum, Giddings, La Grange, Schulenburg, Hallettsville, Shiner,
  Flatonia, Lexington, Moulton, Round Top, Fedor, Sublime, Muldoon,
  Dime Box, Thomaston, Ezzell, Speaks, Carmine, Komensky and Swiss
  Alp.

Additional rainfall of one half to one inch is expected over the 
area. This additional rain will cause minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 2982 9669 2963 9687 2948 9670 2924 9671
      2908 9695 2910 9698 2893 9721 3051 9706
      3026 9668 3024 9674 3020 9674 3016 9679
      3015 9667

$$

MSL

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Feb 19, 11:53 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 19, 11:53 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1153 PM CST Sun Feb 19 2017

.UPDATE...
Squall line currently moving across the I-35 corridor area. Have
expanded the watch for counties east of I-35 and extended it through
1 AM. Have cancelled the other counties from the watch. The line will
continue to track to the east overnight. Meanwhile, other showers and
thunderstorms are developing south to near Laredo and tracking to the
northeast. These will impact areas along and east of I-35 during the
overnight hours also. Expect they will be sub severe, however moving
over areas with the ongoing heavy rains, may cause some minor
flooding. Remainder of forecast on track.

&&

.AVIATION...
Have mentioned TSRA at the I-35 TAF sites through 08Z with IFR/MVFR
VSBYs and wind gusts up to 45 KTs. TSRA will continue mainly along
and east of I-35 overnight into early morning with SHRA at the I-35
TAF sites. CIGs rise to VFR with passage of the TSRA and then gradual
clearing takes place on Tuesday. NWly winds of 5 to 10 KTs prevail in
the wake of the TSRA.

&&

.PREV DISCUSSION... /ISSUED 641 PM CST Sun Feb 19 2017/

MESOSCALE UPDATE...

Severe Thunderstorm Watch 35 has been issued for the western half of
the area and at this time does not include the Austin or San Antonio
metro area. A band of showers and thunderstorms have developed
across Edwards, Maverick, and Kinney County. This activity has
developed along a dryline with substantial surface moisture
convergence along the boundary. SBCAPE values near 2000 J/Kg and
effective bulk shear vales around 60 knots will continue to support
the chances for severe convection with hail up to 2 inches in
diameter and gusty winds. We still continue to expect this activity
to transition more into a locally heavy rain threat overnight as the
storms congeal into more of a solid line of convection due to shear
vectors lining up nearly parallel to the dryline.

The line of showers and storms should then move east as upper
support from a strong shortwave to our west continues to slowly move
east. Still expecting rainfall totals to be on average 1-2 inches but
some isolated locations will approach 5 inches and could produce
some localized flooding concerns. Radar estimates so far this evening
are showing up to 3 inches of rain across portions of Kinney County
where a Flood Advisory is currently in effect.

Increased PoPs across the area where storms are developing and made
some other minor adjustments to the hourly grids based on current
trends. All updated products have been issued.

PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Little change in the forecast has been made. We did update trends for
the first few hours based on recent radar trends. Otherwise, the
main concern continues to be focused on thunderstorm activity late
this evening into early Monday morning. Minor changes to the onset
of TSRA based on the latest hi-res model guidance and radar trends as
mentioned above. We should see a decrease in thunderstorms between
09Z-12Z at our TAF sites as the main line of storms moves east.
Showers will remain in the forecast until mid-morning, then
improving conditions are in store for late morning and the afternoon.

PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/

SHORT TERM (Tonight through Monday Night)...
Latest water vapor images show a long-wave upper level trough
axis extending from the Intermountain West southeast into the
four corners region. This feature is forecast to split this
evening...sending the southern portion of the main trough/short-wave
across northeast Mexico and into our area overnight. At the surface,
a dry-line located across the extreme northwest Val Verde County as
of this writing, is expected to push further west. With that in main
and expected convection along and east of I-35 later tonight, SPC Day
1 Convective Outlook has been updated and now covers most area with
slight risk of severe thunderstorms.

DFX radar is already picking up light to moderate rain-showers along
the Rio Grande and Edwards Plateau areas. This trend is expected to
increase as the upper level short-wave moves to the east this
evening. A hand-full of HiRes models agree on scattered showers and
thunderstorms to develop across the Rio Grande later this afternoon
with widespread convection forming early this evening into the
overnight hours. By early this evening, increased instability and
with capping inversion eroding, expect storms to rapidly become
strong to severe. As the night progresses, the severe weather risk
diminishes and transition into a heavy rain event with isolated
strong storms mainly along and east of I-35.

Overall situation from early this evening into the overnight hours
is as follow: strong to severe thunderstorms are possible across most
areas across South Central Texas (exception extreme NW and E).
Primary threats will be wind gusts up to 60 mph and large hail up to
one inch in diameter. Also, heavy rain is expected as the storms move
along and east of Highway 281 due to the fact of well above
precipitable water values (1.4 to 1.7 inches). That said, storm total
rainfall amounts of 1 to 2 inches are possible with isolated pockets
of 4 to 5 inches mainly along and east of I-35.

The dry-line moves back to the east Monday morning with clearing
expected to begin out west and then into the I-35 corridor by noon
Monday. Since the upper level trough/cutoff low could be right on top
of us during the afternoon hours, decided to keep slight chances
for showers and storms mainly east of Highway 183.

LONG TERM (Tuesday through Sunday)...
The upper level system will continue to push to the southeast and
into the Gulf waters while ridging builds over the area Tuesday and
Wednesday of next week for dry and pleasant weather. Dry conditions
persist into next weekend. A cold front is expected to push across
the area late Sunday into Monday and brings our next chances for rain
across the area. Temperatures will be above normal values through the
extended period even with the passage of dry front on Friday and the
wet one late Sunday into Monday of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  53  79  52 / 100  40  -   -    0
Austin Bergstrom Intl Airport  61  71  52  78  50 / 100  50  -   -    0
New Braunfels Muni Airport     61  72  53  79  51 / 100  40  -   -    0
Burnet Muni Airport            58  71  49  76  48 / 100  20  -   -    0
Del Rio Intl Airport           55  77  50  82  48 /  20  10   0   0   0
Georgetown Muni Airport        61  71  51  77  49 / 100  40  -   -    0
Hondo Muni Airport             59  74  49  81  48 /  70  20  -    0   0
San Marcos Muni Airport        62  71  53  79  51 / 100  50  -   -    0
La Grange - Fayette Regional   64  72  55  77  53 / 100  60  10  10  -
San Antonio Intl Airport       61  73  53  79  52 / 100  30  -   -    0
Stinson Muni Airport           62  73  54  79  52 / 100  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...04
Synoptic/Grids...04
Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 17 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
816 AM CST Sun Feb 19 2017

TXZ171>173-183>194-202>209-217>225-228-201430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
816 AM CST Sun Feb 19 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level storm system will move across Texas late this
afternoon through Monday morning. Showers and thunderstorms will
become more numerous late this afternoon after 5pm, overnight, and
persist into the Coastal Plains through Monday morning. The
greatest coverage will be from the eastern Hill Country across the
I-35 corridor and into the Coastal Plains. There is the potential
for strong to severe storms this afternoon into tonight across
much of South Central Texas with the highest risk being from Del
Rio eastward to the I-35 corridor including the Texas Hill
Country. The main threats will be hail up to 1 inch in diameter
and wind gusts up to 60 mph. There is also the potential for heavy
rain mainly along and east of I-35 Sunday into Monday where
average rainfall amounts of 1 to 2 inches are expected with
isolated 4 to 5 inches possible, including in and around the
Austin and San Antonio metro areas.

Areas along and east of U.S. Highway 281 could experience minor
flooding across small streams,creeks, and canals. Also, heavy rain
may prompt brief closures of low water crossings and area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will be ongoing across the Coastal Plains through
Monday morning that could lead to localized flash and river
flooding issues. Rain coverage will decrease from west to east
across the entire region by mid-morning.

After Monday morning, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe and rainfall reports
Sunday afternoon into Monday.

In the hours before

Local storm report, Feb 20, 12:13 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST MON FEB 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     1 N ALAMO HEIGHTS       29.50N  98.47W
02/19/2017                   BEXAR              TX   PUBLIC

            CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC
            LIGHTS DOWN. POSSIBLE TORNADO

&&

EVENT NUMBER EWX1700058

YB
Special weather statement, Feb 20, 12:40 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1240 AM CST MON FEB 20 2017

TXZ209-223-225-200730-
Lavaca TX-Fayette TX-Gonzales TX-
1240 AM CST MON FEB 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES...FAYETTE
AND NORTHWESTERN LAVACA COUNTIES UNTIL 130 AM CST...

At 1239 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Cistern, or 10 miles north of Flatonia, moving
north at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gonzales, La Grange, Schulenburg, Flatonia, Moulton, Waelder,
Fayetteville, Round Top, Muldoon, Cistern, Carmine, Komensky, Swiss
Alp, Henkhaus, Rutersville, Ledbetter, Waldeck, Plum, Ammannsville
and Freyburg.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.

LAT...LON 2963 9687 2961 9684 2958 9683 2958 9679
      2950 9672 2946 9751 2977 9735 3005 9703
      3004 9702 3011 9685 3016 9680 3014 9676
      3016 9669 3015 9668 3014 9665 3004 9662
      2996 9657
TIME...MOT...LOC 0639Z 199DEG 58KT 2983 9715

BMW
Local storm report, Feb 20, 12:52 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 AM CST MON FEB 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     2 SE WINDCREST          29.50N  98.36W
02/19/2017                   BEXAR              TX   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE REPORTED. APARTMENT COMPLEX
            WITH ROOF BLOWN OFF... 2-3 HOUSE WITH SERIOUS DAMAGE AND
            SEVERAL OTHERS WITH MODERATE TO MINOR DAMAGE.

&&

EVENT NUMBER EWX1700059

YB
Local storm report, Feb 20, 1:01 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 AM CST MON FEB 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             1 SSW BRACKETTVILLE     29.31N 100.41W
02/19/2017  E1.75 INCH       KINNEY             TX   PUBLIC

            RECEIVED VIDEO VIA SOCIAL MEDIA OF HAIL UP TO THE SIZE
            OF GOLFBALLS FALLING ALONG US HWY 90 IN BRACKETTVILLE

0543 PM     TSTM WND GST     QUEMADO                 28.95N 100.63W
02/19/2017  E40 MPH          MAVERICK           TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED POWER LINES DOWN IN QUEMADO
            NEAR HWY 277

0544 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
02/19/2017  E0.70 INCH       KINNEY             TX   EMERGENCY MNGR

            EMERGENCY MANAGER FROM BRACKETVILLE REPORTED DIME SIZE
            HAIL

0545 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
02/19/2017  E1.00 INCH       KINNEY             TX   PUBLIC

            PUBLIC REPORTED HAIL FALLING APPROX QUARTER SIZED

0545 PM     TSTM WND DMG     2 W LAUGHLIN AFB AUX FI 28.86N 100.56W
02/19/2017                   MAVERICK           TX   TRAINED SPOTTER

            POWER LINES DOWNS APPROX 2 MILES SOUTH OF FM 1665 AND
            US 277

1010 PM     HAIL             2 ENE SHAVANO PARK      29.60N  98.52W
02/19/2017  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
            INCHES.

1010 PM     HEAVY RAIN       2 ENE SHAVANO PARK      29.60N  98.52W
02/19/2017  M2.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
            INCHES.

1027 PM     TSTM WND GST     2 SSE SAN ANTONIO       29.43N  98.49W
02/19/2017  E50 MPH          BEXAR              TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED VIA WEB 50 MPH WINDS WITH TREE
            LIMBS DOWN GREATER THAN 2 IN. ALSO HEAVY RAIN .5 - .74
            IN.

1050 PM     TSTM WND DMG     1 N ALAMO HEIGHTS       29.50N  98.47W
02/19/2017                   BEXAR              TX   PUBLIC

            CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC
            LIGHTS DOWN. POSSIBLE TORNADO

1050 PM     TSTM WND DMG     2 SE WINDCREST          29.50N  98.36W
02/19/2017                   BEXAR              TX   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE REPORTED. APARTMENT COMPLEX
            WITH ROOF BLOWN OFF... 2-3 HOUSE WITH SERIOUS DAMAGE AND
            SEVERAL OTHERS WITH MODERATE TO MINOR DAMAGE.

1055 PM     TSTM WND DMG     3 NW LIVE OAK           29.58N  98.38W
02/19/2017                   BEXAR              TX   PUBLIC

            POSSIBLE TORNADO CONFIRMED. CALLER REPORTED TREES
            DOWN... HOMES DAMAGED... POWER LINES DOWN.

&&

EVENT NUMBER EWX1700052 EWX1700051 EWX1700050 EWX1700049 EWX1700053
EWX1700055 EWX1700056 EWX1700054 EWX1700058 EWX1700059 EWX1700057

YB
Special weather statement, Feb 20, 1:01 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
101 AM CST MON FEB 20 2017

TXZ193-194-209-225-200745-
Lavaca TX-Bastrop TX-Fayette TX-Lee TX-
101 AM CST MON FEB 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...LEE...
FAYETTE AND LAVACA COUNTIES UNTIL 145 AM CST...

At 100 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Dime Box to near
Hallettsville. Movement was northeast at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms. This line of storms has had a history of producing
tornadoes, and more brief tornadoes will be possible.

Locations impacted include...
Giddings, La Grange, Smithville, Schulenburg, Hallettsville,
Flatonia, Lexington, Shelby, Fayetteville, Round Top, Fedor, Sublime,
Paige, Muldoon, Tanglewood, Dime Box, Ezzell, Carmine, Komensky and
Swiss Alp.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.

LAT...LON 2931 9658 2922 9709 2925 9711 3045 9717
      3056 9696 3054 9692 3046 9690 3039 9679
      3032 9674 3029 9664 3025 9669 3024 9674
      3020 9674 3016 9679 3014 9677 3017 9669
      3014 9665 2996 9657 2963 9687 2934 9656
TIME...MOT...LOC 0700Z 226DEG 24KT 3045 9687 2936 9692

MO
Local storm report, Feb 20, 1:28 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CST MON FEB 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     3 NE MAHA               30.12N  97.64W
02/20/2017                   TRAVIS             TX   PUBLIC

            MEDIA VIEWER REPORTED PORCH AWNING RIPPED OFF.

&&

EVENT NUMBER EWX1700060

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:03 PM CSTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick3 hr
Feb 19, 6:29 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney46 min
Feb 19, 6:33 PM CSTSpecial Weather StatementEWXKinney42 min
Feb 19, 7:08 PM CSTSpecial Weather StatementEWXKinney, Maverick52 min
Feb 19, 7:15 PM CSTSpecial Weather StatementEWXReal45 min
Feb 19, 7:20 PM CSTSevere Thunderstorm WarningEWXEdwards, Real55 min
Feb 19, 7:42 PM CSTFlash Flood WarningEWXKinney, Maverick3 hr
Feb 19, 7:57 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real33 min
Feb 19, 8:06 PM CSTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala39 min
Feb 19, 8:09 PM CSTSpecial Weather StatementEWXDimmit51 min
Feb 19, 8:13 PM CSTSpecial Weather StatementEWXKerr, Real62 min
Feb 19, 8:42 PM CSTSpecial Weather StatementEWXBandera, Frio, Medina48 min
Feb 19, 9:10 PM CSTSevere Thunderstorm WarningEWXMedina50 min
Feb 19, 9:31 PM CSTSpecial Weather StatementEWXAtascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more59 min
Feb 19, 10:16 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Feb 19, 10:26 PM CSTSpecial Weather StatementEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Wilson64 min
Feb 19, 10:31 PM CSTSpecial Weather StatementEWXBlanco, Burnet, Hays, Travis, Williamson59 min
Feb 19, 10:34 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson40 min
Feb 19, 10:39 PM CSTTornado WarningEWXBexar, Comal, Guadalupe36 min
Feb 19, 10:56 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays, Wilson42 min
Feb 19, 11:01 PM CSTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Kendall119 min
Feb 19, 11:02 PM CSTTornado WarningEWXComal, Guadalupe13 min
Feb 19, 11:22 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson113 min
Feb 19, 11:26 PM CSTFlash Flood WarningEWXBexar4 hr
Feb 19, 11:29 PM CSTTornado WarningEWXBastrop, Caldwell, Hays, Travis46 min
Feb 19, 11:31 PM CSTTornado WarningEWXCaldwell, Guadalupe, Hays29 min
Feb 19, 11:38 PM CSTSpecial Weather StatementEWXBurnet, Travis, Williamson37 min
Feb 19, 11:40 PM CSTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Feb 19, 11:53 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis37 min
Feb 20, 12:05 AM CSTTornado WarningEWXBastrop, Travis25 min
Feb 20, 12:19 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson116 min
Feb 20, 12:22 AM CSTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson53 min
Feb 20, 12:23 AM CSTTornado WarningEWXWilliamson22 min
Feb 20, 12:40 AM CSTSpecial Weather StatementEWXFayette, Gonzales50 min
Feb 20, 1:01 AM CSTSpecial Weather StatementEWXFayette, Lavaca, Lee44 min
Feb 20, 1:17 AM CSTRiver Flood WarningEWXBexar, Wilson43 hr
Feb 20, 1:48 AM CSTSpecial Weather StatementEWXFayette, Lavaca42 min
Feb 20, 2:02 AM CSTSpecial Weather StatementEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson73 min
Feb 20, 2:20 AM CSTAreal Flood AdvisoryEWXAtascosa, Guadalupe, Karnes, Wilson115 min
Feb 20, 2:53 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more112 min
Feb 20, 3:14 AM CSTAreal Flood AdvisoryEWXBexar106 min
Feb 20, 3:35 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Karnes, Lavaca, Lee3 hr
Feb 20, 9:58 AM CSTRiver Flood WarningEWXKarnes, Wilson48 hr

Nearby

Areal Flood Advisories in Texas, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.